Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Depression, pain and burning sensation on one side of the head, unable to bear eye to eye contact, have marked changed in facial expressions. Taking nexito, bupron sr, tryptomer. How can I get rid of this?

I am suffering from depression .and a major pain and burning sensation in the right side of my head.I have some problem in proper eye to eye contact and specialy with boys of similar fcial expression getting chang.and i can not have proper eye to eye contact.I consulted with a psychiatrist who prescibedme nexito 20mg,bupron sr 150 mg(2 time),tryptomer 25 mg.and I take these medicine for near about 8 months.Please suggest me some medicine to get rid of this problem that I can spend a normal human life....please kindly help me..........
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi mitali.saha11.
Thanks for your question.

Infact i nowadays do my post graduation in Psychiatry.So it would be better if you please describe details of your headache like its location,duration,periodicity,nature,severity,associated features etc that help me to diagnose your cases as you know only this small information is not help a psychiatrist to prescribe medication.

How are you nowadays with all three medication?

Please Inform me in details then i will surely help you.

Answered: Sun, 1 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor